# SDR SWAA2014123035340

- Difficulty date: December 22, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 25,277 hours, 14,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M01672 FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW MM.
